# SDR UIEA2017092501831

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,654 hours, 37,886 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT CUTOUT CENTER GUILD TRACK LANDING IS WORN AND HAS A GROOVE.   FWD CARGO DOOR AFT CUTOUT CENTER GUIDETRACK REPAIRED IAW EA 767-5330-28-A6983.
